# SDR 06FDEA03632

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 54,836 hours, 35,305 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1352 INNER STRUCTURE CRACKED AT 8:00 POSITION FOUND UPON REMOVAL OF OUTER CHORD. REPAIRED INNER STRUCTURE ON FRAME STA 1352 IAW SRM 51-40-3.
